# SDR JYDR20201013282

- Difficulty date: October 13, 2020
- Submitted: October 13, 2020
- Operation: General aviation
- Aircraft: N159AC
- Make and model: Skrsky S64F
- Aircraft serial: 64084
- Aircraft time: 19,088 hours, 12,453 cycles
- Engine: Pwa JFTD12A5A
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Attach Bolt
- Part number: NAS62815
- Condition: Broken
- Location: #2 High Speed Sh
- Component: High Speed Shaf, Skrsky, NMN
- Component part number: 643520564045KIT
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PILOTS SUDDENLY FELT A VIBRATION AND HEARD A HOWLING NOISE.  THEY RETURNED TO THE LANDING SITE AND SHUT DOWN.  AT INSPECTION, MAINTENANCE FOUND 1 OF 3 NAS628-15 BOLT BROKEN IN HALF ON THE NR 2 HIGH SPEED SHAFT ON THE FORWARD END, WHERE IT ATTACHES TO THE FREE TURBINE COUPLING.  BOTH HALVES OF THE BROKEN BOLT ARE BEING RETURNED TO THIS REPAIR STATION AND THE MANUFACTURER, (ERICKSON) FOR INVESTIGATION.  THIS REPORT IS BEING MADE AT THIS TIME TO COMPLY WITH REPORTING REQUIREMENTS.  NOTE THAT PART TT, TC AND TIME SINCE WERE ALL SET TO 0.0 BECAUSE THE REPORT DOES NOT ALLOW "UNKNOWN".
